# SDR 9WGA20190225301

- Difficulty date: February 23, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N799JN
- Make and model: Doug MD-11F
- Aircraft serial: 48545
- Aircraft time: 85,049 hours, 15,713 cycles
- Engine: Ge CF680C2D1F
- Engine time: 78,589 hours, 12,105 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

ON TAKE-OFF ROLL, ENGINE #2 COMPRESSOR STALL AT 80 KTS. ENGINE REQUIRES REPLACEMENT. ENGINE REPLACEMENT DUE TO CHRONIC ISSUE, SPECIFIC REASON UNKNOWN. WILL EVALUATE AT TEST CELL.
